Large red rash and tiny circular others on the back of legs
About two months ago, i noticed a red, medium sized rash on the back of my right leg. At this time the rash did not itch. I thought it was maybe because of the use of Tide detergent and i immediatly stopped, however now both my legs have this rash, and its very itchy at times. I notice that right when I get out of the shower that the rash on both my legs becomes maybe irritated and turns bright red, i have included pictures within this post for you to view if you dont mind. I have never had skin problems before, and i have recently noticed that there are similar red spots on my scalp, which you really can see after i exit the shower. The rash seems to be spreading, so to speak. Any help that you can give me would be highly appreciated. the four links below are four different pictures, thanks.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.